# SDR SWAA2020050775887

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 27,783 hours, 12,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA INTERIOR AND 1 EA EXTERIOR EMERGENCY EXIT LIGHTS INOP / REMOVED AND REPLACED BATTERY PACK OF M1670 PER AMM 33-51-06. OPS CHECK NORMAL AT THIS TIME
